journal6 ›› 2007, Vol. 28 ›› Issue (2): 38-40.

• Mathematics • Previous Articles     Next Articles

A Modified Generalized Quasi-Newton Method on Nonconvex Functions for  Optimization


  1. (School of Information and Mathematics,Yangtze University,Jingzhou 434023,Hubei China)
  • Online:2007-03-25 Published:2012-06-18

Abstract: A modified generalized quasi-Newton method is presented for solving nonconvex unconstrained optimization problems.This method with Goldstein line search converges globally.

Key words: unconstrained optimization, generalized quasi-Newton methods, global convergence

WeChat e-book chaoxing Mobile QQ